# SDR NACA2018071800003

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL STABILIZER REAR SPAR RAIL LEFT HAND SIDE OF VERTICAL STABILIZER APPROXIMATELY AT BS1016 AND RS141.52. REPAIRED V-STAB SPAR RAIL, LT SIDE OF V-STAB APPROXIMATELY AT B STATION 1016 AND RUDDER STATION 141.52. IAW SR NUMBER 3-4159366135 REV 21-MAY-2C13. NO DEVIATIONS.
